Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 99, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 18, 2005, 4:49 AM CDT for Pulaski County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2005, 4:49 AM CDT (09:49 UTC)
- Expired
- Sep 18, 2005, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 180952 CCA FFWSGF MOC169-181600- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 449 AM CDT SUN SEP 18 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... PULASKI COUNTY IN CENTRAL MISSOURI. * UNTIL 1100 AM CDT. * AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING ACROSS CENTRAL PULASKI COUNTY. DOPPLER RADAR ESTIMATES INDICATE THAT THESE STORMS ARE PRODUCING ONE TO TWO INCHES OF RAIN IN LESS THAN 45 MINUTES. ADDITIONAL THUNDERSTORMS DEVELOPING OVER LACLEDE COUNTY WILL MOVE ACROSS PULASKI COUNTY AND PRODUCE ADDITIONAL VERY HEAVY RAINFALL. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ST. ROBERT...WAYNESVILLE...DEVILS ELBOW...LAQUEY AND OZARK SPRINGS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY LAT...LON 3794 9204 3775 9204 3773 9240 3787 9239 $$ IZZI
2 follow-up statements
000 WGUS73 KSGF 181225 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 724 AM CDT SUN SEP 18 2005 MOC169-181600- PULASKI MO- 724 AM CDT SUN SEP 18 2005 ...FLASH FLOOD WARNING CONTINUES FOR PULASKI COUNTY UNTIL 1100 AM CDT... AT 716 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT RAINFALL AMOUNTS APPROACHING THREE INCHES HAD FALLEN ACROSS CENTRAL PULASKI COUNTY OVER THE PAST FEW HOURS. AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE AS MORE THUNDERSTORMS WILL MOVE IN FROM THE WEST OVER THE NEXT ONE TO TWO HOURS. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ST. ROBERT...WAYNESVILLE...DEVILS ELBOW...LAQUEY AND OZARK SPRINGS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN LAT...LON 3794 9204 3775 9204 3773 9240 3787 9239 $$ SAW
000 WGUS73 KSGF 181559 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1059 AM CDT SUN SEP 18 2005 MOC169-181608- PULASKI MO- 1059 AM CDT SUN SEP 18 2005 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PULASKI COUNTY HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3794 9204 3775 9204 3773 9240 3787 9239 $$ SAW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 1:45 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Sep 18, 1:45 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 145 AM CDT SUN SEP 18 2005 .DISCUSSION... LATE EVENING UPDATE REGARDING NEAR TERM CONVECTIVE TRENDS... LATEST OBSERVATIONAL AND MODEL DATA CONTINUE TO SUGGEST THAT EXPLOSIVE CONVECTIVE DEVELOPMENT SHOULD TAKE PLACE LATER TONIGHT INTO SUNDAY MORNING. 00Z UPPER AIR DATA FROM KAMA AND KDDC BOTH SHOW VERY STEEP MID LEVEL LAPSE RATES WITH DELTA TS OF OVER 20C. STRONG WESTERLY MID LEVEL FLOW IS ADVECTING THOSE STEEPER LAPSE RATES EASTWARD WHILE STRENGTHENING SOUTHWESTERLY LOW LEVEL JET CONTINUES TO PUMP LOW LEVEL MOISTURE NORTHEASTWARD TOWARD THE OZARKS. GOES DERIVED SOUNDER DATA SHOWS THE SURGE OF HIGHER PRECIP WATER VALUES PUSHING EASTWARD INTO THE AREA. REGIONAL PROFILER NETWORK NICELY DEPICTS BOTH A STRENGTHENING LOW LEVEL JET 30-40KT ALREADY OVER NORTHERN OK INTO SE KS...ALSO SHOWS A 95-100KT 250MB JET STREAK PROGRESSING EASTWARD FROM THE KS/NE BORDER EASTWARD INTO ILLINOIS. PERSISTENT MOISTURE CONVERGENCE ON THE NOSE OF THE STRONG LOW LEVEL JET COMBINED WITH ENHANCED UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE REGION OF THE 250MB JET SHOULD PROVIDE SUFFICIENT LIFT FOR PARCELS TO REACH LFC LATER TONIGHT. FORECAST SOUNDINGS FOR 12Z SUNDAY SHOW ELEVATED CAPE VALUES IN EXCESS OF 2000 J/KG WITH THE NAM POINT SOUNDINGS THE MOST EXTREME WITH MUCAPES OF 3000-4000 J/KG. SHEAR WITHIN CONVECTIVE CLOUD LAYER (ROUGHLY 800-300MB) WILL BE QUITE STRONG (>40KT) AND CERTAINLY SUFFICIENT TO SUPPORT WELL ORGANIZED UPDRAFTS AND POTENTIAL ELEVATED SUPERCELLULAR STRUCTURES. PRIMARY HAZARD WILL STILL LIKELY BE LARGE HAIL...POTENTIALLY UP TO GOLF BALL SIZE. EXACT LOCATION OF CONVECTIVE INITIATION IS STILL DIFFICULT TO PINPOINT...HOWEVER PROFILER DATA WOULD SUGGEST THE THREAT MAY BE A BIT FURTHER EAST THAN WHAT WE CURRENTLY HAVE IN OUR GRIDS. GRIDS WILL BE UPDATED SHORTLY TO INCREASE POPS LATE TONIGHT AND ESPECIALLY SUNDAY MORNING WHEN LIKELY POPS SEEM JUSTIFIABLE. CONVECTION SHOULD END FROM WEST TO EAST THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. SKIES WILL PROBABLY CLEAR OUT IN THE WAKE OF MORNING CONVECTION ALLOWING TEMPS TO REALLY WARM UP NICELY...ESPECIALLY OVER OUR WESTERN CWA WHERE THEY ARE MOST LIKELY TO SEE THE MOST AMOUNT OF SUNSHINE. KEPT TEMPS DOWN A BIT OVER OUR EASTERN COUNTIES WHERE CONVECTION OR CONVECTIVE DEBRIS COULD LINGER INTO THE AFTERNOON. IF CONVECTION CLEARS OUT QUICKLY THEN TEMPS THERE MAY NEED TO BE BUMPED UP. WILL PROBABLY BE ANOTHER BUSY NIGHT OF CONVECTION TONIGHT...HOWEVER TONIGHT IT APPEARS AS THOUGH THE LOW LEVEL JET WILL FOCUS LIFT MUCH FURTHER NORTH ACROSS NORTHERN MISSOURI. SOME POTENTIAL DOES EXIST FOR CONVECTION TO PEEL SOUTHEAST AND CLIP MID MISSOURI LATE TONIGHT SO KEPT GOING CHANCE POPS IN THAT AREA. FURTHER SOUTH...CAP SHOULD HOLD STRONG GIVEN THE LACK OF FORCING. WILL BE AN UNSEASONABLY WARM NIGHT WITH LOWS IN THE UPPER 60S/LOWER 70S...10 TO 15 DEGREES ABOVE AVERAGE. DIFFERENCES APPEAR BETWEEN THE GFS AND THE NAM BY MONDAY. GFS IS NOT QUITE AS STRONG OR AS FAR SOUTH WITH THE EFFECTS OF THE SHORTWAVE PASSING TO OUR NORTH AND SUBSEQUENTLY THE SURFACE BOUNDARY STALLS FURTHER NORTH. THE UKMET AND NGM TEND TO BE MORE IN LINE WITH THE NAM SOLUTION...AND GIVEN THE POTENTIAL FOR TONIGHTS CONVECTION TO RE-ENFORCE OR RE-ENERGIZE THE SURFACE BOUNDARY HAVE DECIDED TO LEAN MORE HEAVILY ON THE NAM FOR THE MONDAY/MONDAY NIGHT TIME FRAME. NAM IS PUSHING A SURFACE BOUNDARY THROUGH THE AREA MONDAY AFTERNOON/EVENING. SHOULD BE SUFFICIENT HEATING AHEAD OF THE BOUNDARY TO ALLOW FOR MODERATE TO STRONG SURFACE BASED INSTABILITY TO DEVELOP. VERTICAL WIND SHEAR PROFILES WILL STRENGTHEN AS THE MID LEVEL HEIGHT GRADIENT TIGHTENS IN ASSOCIATION WITH THE SHORTWAVE PASSING TO OUR NORTH. GIVEN THE DISCREPANCIES BETWEEN NAM AND GFS...AM RELUCTANT TO HIT THE SEVERE WEATHER THREAT TOO HARD...HOWEVER IF THE NAM PANS OUT THEN COULD BE A RATHER SUBSTANTIAL SEVERE WEATHER EPISODE MONDAY AFTERNOON AND EVENING WITH THE POTENTIAL FOR SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL. ASSUMING THE NAM SOLUTION PANS OUT THEN SOME COOLER AND DRIER AIR WOULD FILTER INTO THE CWA TUESDAY INTO TUESDAY NIGHT AS THE BOUNDARY STALLS OUT JUST TO OUR SOUTH. COULD CERTAINLY SEE WIGGLES IN THE FLOW IGNITE ELEVATED CONVECTION TO THE NORTH OF THE BOUNDARY TUESDAY NIGHT BUT REALLY DIDNT FEEL CONFIDENT ENOUGH TO MAKE ANY WHOLESALE CHANGES TO GOING FORECAST ATTM. DID TWEAK TEMPS/DEWPOINTS DOWN A BIT MONDAY NIGHT THROUGH TUESDAY NIGHT...BUT IF THE GFS TRENDS CLOSER TO THE NAM THEN FURTHER DOWNWARD ADJUSTMENTS WOULD PROBABLY BE NECESSARY. NO CHANGES MADE TO EXTENDED GRIDS. IZZI && .AVIATION... FOR 06Z TAFS...CONVECTION IS DEVELOPING OVER SOUTHEAST KANSAS WEST OF KCNU AS OF 06Z. EVEN THOUGH MOVEMENT OF STORMS IS MORE TO THE EAST-NORTHEAST...SOME SOUTHWARD DEVELOPMENT IS EXPECTED AS THE STORMS DEVELOP INTO A MESOSCALE COMPLEX AND MOVE INTO WESTERN MISSOURI. WENT AHEAD AND INCLUDED TEMPO THUNDER AFTER 11Z AT JLN AND 12Z AT SGF. MAY NEED TO MAKE SOME ADJUSTMENTS FOR EARLIER ARRIVAL BASED ON LATEST RADAR TRENDS. BY MID MORNING...RESIDUAL MID/HIGH DECK WILL HANG OUT OVER TAF SITES THROUGH MUCH OF THE DAY. HOWEVER...THERE SHOULD BE NO RESTRICTIONS ON VISIBILITY AND CEILINGS WELL ABOVE 3000 FT. TERRY && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Sep 17, 9:30 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT SAT SEP 17 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
930 PM CDT SAT SEP 17 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...OVERNIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...A FEW STORMS MAY PRODUCE:
CONTINUOUS CLOUD TO GROUND LIGHTNING.
TORRENTIAL RAINFALL WHICH COULD LEAD TO MINOR FLOODING.
AND HAIL UP TO THE SIZE OF HALF DOLLARS.
AREAS AFFECTED AND TIMING:
SCATTERED THUNDERSTORMS ARE EXPECTED AFTER 2 AM...PRIMARILY WEST
OF A VICHY TO BRANSON LINE.
DISCUSSION:
SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER EASTERN
KANSAS AND AND WESTERN MISSOURI AFTER MIDNIGHT. THESE STORMS WILL
SPREAD EASTWARD AND COULD AFFECT WESTERN AND NORTHERN PORTIONS
OF THE OUTLOOK AREA BY SUNRISE. STRONG INSTABILITY AND WIND SHEAR
ARE FORECAST TO DEVELOP OVERNIGHT...AND WILL BE SUFFICIENT TO
SUPPORT SOME SEVERE THUNDERSTORMS...WITH LARGE HAIL AND HEAVY
DOWNPOURS THE PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED THUNDERSTORMS WILL LINGER INTO THE MORNING HOURS
SUNDAY. ISOLATED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
AT LEAST MID MORNING. THE PRIMARY SEVERE THREAT WILL BE LARGE HAIL
UP TO THE SIZE OF HALF DOLLARS AND LOCALLY HEAVY RAINFALL.
THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT AND
MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 AM AND 9 AM SUNDAY
MORNING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
FOSTER/IZZIIn the hours before
Special weather statement, Sep 18, 1:01 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 101 AM CDT SUN SEP 18 2005 KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095- 101>103-181300- BOURBON-CHEROKEE-CRAWFORD-BARRY-BARTON-BENTON-CEDAR-CHRISTIAN- DADE-GREENE-HICKORY-JASPER-LAWRENCE-MCDONALD-NEWTON-POLK- ST. CLAIR-STONE-VERNON- 101 AM CDT SUN SEP 18 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 8 AM CDT FOR THE FOLLOWING AREA... IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON... CHEROKEE... CRAWFORD... IN MISSOURI THIS WATCH INCLUDES 16 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... ST. CLAIR... IN SOUTHWEST MISSOURI BARRY... BARTON... CEDAR... CHRISTIAN... DADE... GREENE... JASPER... LAWRENCE... MCDONALD... NEWTON... POLK... STONE... VERNON... THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA... BAXTER SPRINGS...BOLIVAR...CARTHAGE...CASSVILLE...COLE CAMP... COLUMBUS...EL DORADO SPRINGS...FORT SCOTT...GALENA...GREENFIELD... HERMITAGE...JOPLIN...KIMBERLING CITY...LAMAR...MONETT... MOUNT VERNON...NEOSHO...NEVADA...NIXA...OSCEOLA...OZARK... PINEVILLE...PITTSBURG...REPUBLIC...SPRINGFIELD... STOCKTON AND WARSAW.
Special weather statement, Sep 18, 3:51 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 351 AM CDT SUN SEP 18 2005 KSZ073-180930- BOURBON- 351 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 430 AM CDT... AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORAN...OR 7 MILES EAST OF LA HARPE...AND MOVING EAST AT 30 MPH. THIS STORM WILL BE... NEAR BRONSON BY 400 AM CDT. NEAR UNIONTOWN BY 410 AM CDT. NEAR REDFIELD BY 420 AM CDT. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. TERRY
Special weather statement, Sep 18, 3:58 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 358 AM CDT SUN SEP 18 2005 MOZ069-180930- CAMDEN- 358 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST CAMDEN COUNTY UNTIL 430 AM CDT... AT 353 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF RICHLAND...OR 13 MILES SOUTHEAST OF CAMDENTON...AND MOVING EAST AT 30 MPH. PEOPLE IN SOUTHEASTERN CAMDEN COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Special weather statement, Sep 18, 4:33 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 433 AM CDT SUN SEP 18 2005 KSZ073-MOZ066-181030- BOURBON-VERNON- 433 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND VERNON COUNTIES UNTIL 530 AM CDT... AT 431 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF FULTON TO 5 MILES NORTHWEST OF FORT SCOTT TO 10 MILES NORTHWEST OF ARCADIA...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MOUND CITY TO FORT SCOTT TO 10 MILES SOUTH OF FORT SCOTT...AND MOVING EAST AT 30 MPH. THESE STORMS WILL BE... NEAR FULTON BY 440 AM CDT. NEAR NEVADA BY 510 AM CDT. NEAR WALKER BY 520 AM CDT. 5 MILES SOUTHWEST OF SCHELL CITY BY 530 AM CDT. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. TERRY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 5:12 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 63 min |
| Sep 18, 5:53 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 53 min |
| Sep 18, 6:20 AM CDT | Severe Thunderstorm Warning | SGF | Dallas | 40 min |
| Sep 18, 6:25 AM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Sep 18, 6:54 AM CDT | Flash Flood Warning | SGF | Dent, Phelps | 4 hr |
| Sep 18, 7:53 AM CDT | Flash Flood Warning | SGF | St. Clair | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.